MathSciNet Relay Station
MathSciNet bibliographic data
MR2510715 35K90 (34C25 34G25 35B10 35R20 47H20 47N20)
Paicu, Angela Periodic solutions for a class of nonlinear evolution equations in Banach spaces. An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 55 (2009), no. 1, 107–118.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement